# SDR CALA0400149

- Difficulty date: February 21, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 17,624 hours, 6,218 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113A82322
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN RT MLG DOOR.  THE CRACK WAS LOCATED ON THE FORWARD LOWER CORNER.  THE RT MLG DOOR WAS REPAIRED IAW ECRA 5280-01316.
